Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

beatback22

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Everything posted by beatback22

  1. Great story. I can completely relate. When my skin was at its worst, my face looked like I got shot with quick trigger paintball gun. Ouch. No fun walking around public places for sure, let alone hitting on girls! The amount of girls hearts I would've broke if I was clear. I can only imagine now, lol.
  2. The one thing I can add to this post: Accutane turned my life around. Period. You can spew all the negative information about Accutane, go right ahead. Good luck changing the mind of the person who is suffering from such a psychologically crippling disease. Any accutane user who's aware of the serious side effects will tell you: WE ARE WILLING TO RISK OUR HEALTH TO GET RID OF THIS BURDEN.
  3. LoveGreen is right. Your doctor was suppose to increase your dosage as you go further down your treatment. By the 5th/6th month, you should be taking 160 mg/day based on your starting dosage.
  4. I'm reading through this section, and I saw your post. I had to log in my account so i can share my experience and give some advice. Based on the pictures, you are a perfect candidate for Accutane. I too suffered from severe facial and moderate body acne. Tried tons of remedies. Spent a lot of money for temporary results, visiting one derm after the other, and throwing antibiotics, creams, and played the waiting game to no avail. I understand your hesitant to take the Accutane route, but base
  5. My side effects are minimal...just the typical chapped lips, dry skin, and also, an occasional nosebleed. I always had nosebleeds when i was a kid, but it stopped as i got older. I don't know if its a serious side effect, but it doesn't really bother me. it just bleeds when my nose dries up. My scalp was dry on the first couple weeks, but i started using this moisturizer shampoo, and it has helped alot.
  6. since i was 17, and im 21, so yea...been a while...at least im cleared up, and thats all that matters.
  7. My skin has changed, but my character and personality, which is not associated with acne, hasn't changed. I was still outgoing, even though i hated my skin (not anymore, finally cleard up), i still managed to be social, or at least, have some sort of interaction with people.
  8. thanx for the info, as for my camera, i just bought it a few days ago, and still learning how the thing works hehehehe.....as for the laser treaments, my options where the fraxel and the C02. but the C02 has its downsides. Im really not a big fan of fillers, due to the fact that they only last a few months, and i'm looking for something more permanent. I'm just gonna wait till my accutane treatment ends, and go from there.
  9. My acne has vanished, but i'm left with deep, rolling scars on my left side of my cheek, and quite a few shallow rollers on my left side. The red spots are starting to fade, but well-noticeable. I'm only a month through my accutane course, and so far, the results are great!!!. couldn't ask for more. i wish it could fade my redmaks...ok...i'm asking a little too much. Anyway, i was just wondering what would work best for these type of scars???? I may have to take out a loan if im going to get th
  10. thats sweet jaxin...and my derm recommended me to get fraxel. and also, im thinking about having my treatment done early 08'. my skin has cleared up, and i'm just waiting for my accutane course to be over, plus the waiting period after the course. I was just wondering how much its going to cost, and how many treatments ur getting?...by the way, i'm from sacramento.
  11. i've had really bad acne a few yrs ago. and my derm wanted me to go under accutane, but i refused, and i don't regret that decision, at the time. I've had no knowledge of what the drug can do to the body, and on top of that, the horror stories of course. Now, i'm taking the drug, and my body is handling it well. the only pain in the ass is the dry lips, which i have to constanly apply lip balm. I really don't feel much of a difference in my body....no aches, joints, mood swings, etc, etc....ev
  12. I'm at day 12, and doing pretty well...as far as the side effects, just dry lips and scalp, thats it. the cysts on my back are all gone, just one left on my shoulder, thats it. i used to have a ton. my face is pretty much clear, just a couple pimples on my temples. the only thing that sucks is im not going to be able to drink till september. and thats a long ass time. i turn 22 on august, so the b-day drinking has to wait. I wish i can have my laser treatment, just to get my scars over with, but
  13. Give accutane a shot man...i used to be skeptical at first, i was too worried about the side effects and such, this was about a year ago, and my acne at the time was pretty severe. I'm pretty much 95% clear and currently taking accutane, and so far, so good. only side effects so far are just the dry lips and scalp. the intial breakout isn't that bad either, just a few tiny pimples at my temple area, thats it. I just moved out of my apartment a few days ago, and i was moving [email protected]%# all day. i h
  14. Im at day 5 and nutting noticeable side effects so far. Lips are starting to dry a bit. My back is start to break out a bit. My face is fairly clear, just a couple new pimples. I'm taking prednisone along with accutane, which might be helping with my I.B., not so sure. I just hope everything goes well, and finally put a end to this long, long, bumpy journey.
  15. Started my course April fools day. I'm on Day 3 and currently taking claravis 40mg, along with Prednisone 20mg (helps with the I.B.). My facial acne seems mild. just a couple pustules....good luck to our bumpy road to clear skin!
  16. I am going to use Tri-Luma Cream to fade the brown spots I have. It is a prescription med, but unfortunately not covered by insurance (considered cosmetic). You would have to wait until after you course to start using it. Too bad....i was hoping u can use it during the tane course. I was thinking about going through ACV, but i dont think that would be a good idea. I was wondering how the cream worked out for you? I might consider trying it after the course. Ok....thanks for th
  17. Im currently using Retrinal 0.05% for my pigments and scars. Only problem is it contains Vitamin A, which is a big NO-NO while on accutane. It elevated all my cratered scars, and helped fade my brown spots. The scars are still noticeable, as well as these darn browns spots, which i still have a ton of. I'm thinking about going back to my old regimen, the Obagi treatment, but it might be too harsh for my skin, since accutane gives ur skin alot of stress. I would appreciate any advice.....so can
  18. My acne is not that severe at all. My face is bout mild/moderate, while my body is, ill say moderate too cuz of the pigmentations. But its funny why he prescribed it to me. I don't mind taking it. I'm just freaked out again cuz of the damage it could do to your bones. F*** it....im taking the damn thing. Im also taking some milk thistle and fish oil to help out with the s*** im going to be dealing with for the next 6 months.
  19. IC....My derm told me im just gonna be taking it for a couple months. I just didn't know much about the drug. thanks for the help...i really wanted to turn down Prednisone, but i guess im just gonna stick with it. This is the reason why i turn down accutane a year ago. my acne was at its worst. My derm told me to go under accutane, but all the side effects a person has to go through just scared me away. If it wasn't for this site, i would have never gone on accutane. Thanks for the help
  20. thats why im on the damn thing too!. I didn't want to take accutane in the first place. My face is pretty much clear, except for these damn pigmentations after these cysts went all away. I still breakout, but not as bad as i used to, but on the "backside", there's nuttin much i can do. I was on mino for a good six months, it helped with both my face and body acne, but the longer i was in it, the more persistent my acne became. so i stopped that s*** and jumped on accutane. I just started this we
  21. I started my course yesterday, claravis 40mg/day. But, my derm gave me this drug called Prednisone, it's a corticosteriod used to threat severe allergies and some other type of skin conditions. He said that it would help with my initial breakout. I've went through my phamplet about what kind of drugs i should not take while on tane, and one of em are the corticosteroid, which can weaken your bones if both drugs are used. I really don't think that i can avoid the I.B., which im thinking twice of
×